# SDR CA120403002

- Difficulty date: April 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,804 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Spring
- Part number: 478443
- Condition: Broken
- Location: Nlg Door
- Part time: 8,265 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, LANDING GEARS WERE SELECTED DOWN: BOTH MLG EXTENDED AND LOCKED IN THE EXTENDED POSITION, NLG DOORS AMBER INDICATION ILLUMINATED BUT THE NOSE LANDING GEAR DID NOT EXTEND.  LANDING GEAR LEVER WAS RETURNED TO THE RETRACT POSITION: BOTH MLG RETRACTED AND LOCKED, NLG RED LIGHT STAYED ON AND DOOR AMBER LIGHT STAYED ON  LANDING GEAR LEVER RETURNED TO EXTEND POSITION:  ALL GEARS DOWN AND LOCKED, DOORS CLOSED  INSPECTION ON THE GROUND REVEALED: NLG DOOR SRPING BROKE IN FLIGHT JAMMING NLG DOOR AND PREVENTING THE NLG TO EXTEND.
